Volume 5, Issue 2, April 2016
A Highly Accurate Approximation of Conic Sections by Quartic Bézier Curves
Zhi Liu, Na Wei, Jieqing Tan, Xiaoyan Liu
Pages: 40-45     Published Online: Mar. 9, 2016
DOI: 10.11648/j.acm.20160502.11
Abstract | Full-Text PDF (697KB) | Full-Text Html
View 3277                 Downloads 114
Oscillation of Second Order Nonlinear Differential Equations with a Damping Term
Xue Mi, Ying Huang, Desheng Li
Pages: 46-50     Published Online: Mar. 25, 2016
DOI: 10.11648/j.acm.20160502.12
Abstract | Full-Text PDF (189KB) | Full-Text Html
View 3408                 Downloads 152
The Stability of High Order Max-Type Difference Equation
Han Cai-hong, Li Lue, Tan Xue
Pages: 51-55     Published Online: Apr. 7, 2016
DOI: 10.11648/j.acm.20160502.13
Abstract | Full-Text PDF (721KB) | Full-Text Html
View 2840                 Downloads 102
Effect of Grid Step Sizes on Computational Time Using Finite-Difference Method for Seismic Wave Modeling
Olowofela Joseph. A., Akinyemi Olukayode. D., Ajani Olumide. O.
Pages: 56-63     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.14
Abstract | Full-Text PDF (503KB) | Full-Text Html
View 3629                 Downloads 129
Comparison Solutions Between Lie Group Method and Numerical Solution of (RK4) for Riccati Differential Equation
Sami H. Altoum, Salih Y. Arbab
Pages: 64-72     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.15
Abstract | Full-Text PDF (1672KB) | Full-Text Html
View 3597                 Downloads 150
Julia and Mandelbrot Sets of the Gamma Function Using Lanczos Approximation
Richard Eneojo Amobeda, Terhemen Aboiyar, Solomon Ortwer Adee, Peter Vanenchii Ayoo
Pages: 73-77     Published Online: Apr. 15, 2016
DOI: 10.11648/j.acm.20160502.16
Abstract | Full-Text PDF (1181KB) | Full-Text Html
View 3297                 Downloads 128
Tuncay Can’s Approximation Method to Obtain Initial Basic Feasible Solution to Transport Problem
Tuncay Can, Habip Koçak
Pages: 78-82     Published Online: May 12, 2016
DOI: 10.11648/j.acm.20160502.17
Abstract | Full-Text PDF (203KB) | Full-Text Html
View 3394                 Downloads 118
Application of Growth Functions to Describe the Dynamics of Avascular Tumor in Human Body
Bayru Haftu Hindeya, Samba Narasimha Murthy
Pages: 83-90     Published Online: May 12, 2016
DOI: 10.11648/j.acm.20160502.18
Abstract | Full-Text PDF (1272KB) | Full-Text Html
View 4339                 Downloads 162
Anti-periodic Boundary Value Problems of φ-Laplacian Impulsive Differential Equations
Xiufeng Guo, Yuan Gu
Pages: 91-96     Published Online: May 30, 2016
DOI: 10.11648/j.acm.20160502.19
Abstract | Full-Text PDF (220KB) | Full-Text Html
View 2764                 Downloads 77
Browse journals by subject